# SDR MWEA99967

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9910078
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR HAS A HOLE IN IT, 6 AFT. OF F/O'S LOWER INBOARD SEAT RAIL.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
